Alert archive / Indiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 343, NWS Paducah, KY

July 31, 2012Spencer County, Vanderburgh County, Warrick County, Indiana; Daviess County, Henderson County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Jul 31, 2012, 6:59 PM CDT for Spencer County, Vanderburgh County, Warrick County, Indiana; Daviess County, Henderson County, Kentucky. It was in force for 31 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2012, 6:59 PM CDT (23:59 UTC)
Expired
Jul 31, 2012, 7:30 PM CDT
In force
31 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 51 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 7:02 PM CDTHAIL 0.88Newburgh, INTWO REPORTS OF NICKEL SIZE HAIL IN NEWBURGH
Jul 31, 7:04 PM CDTHAIL 1.752 N Newburgh, IN
Jul 31, 7:06 PM CDTHAIL 1.75Newburgh, INQUARTER TO GOLFBALL SIZE HAIL
Jul 31, 7:10 PM CDTTSTM WND GST 65Newburgh, INSPOTTER REPORTED HEALTHY 10 INCH DIAMETER TREE BLOWN DOWN IN YARD.
Jul 31, 7:10 PM CDTHAIL 1.75Newburgh, INSPOTTER SAW SOME ROTATION/POSSIBLE FUNNEL CLOUD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WUUS53 KPAH 312359
SVRPAH
INC147-163-173-KYC059-101-010030-
/O.NEW.KPAH.SV.W.0343.120731T2359Z-120801T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
659 PM CDT TUE JUL 31 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  SOUTHERN WARRICK COUNTY IN SOUTHWEST INDIANA...
  NORTHWESTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 730 PM CDT.

* AT 654 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
  MPH.  THIS STORM WAS LOCATED NEAR CHANDLER...MOVING SOUTH AT 35   
  MPH. IT JUST PRODUCED GOLF BALL SIZED HAIL IN CHANDLER...SO TAKE
  COVER NOW!


* LOCATIONS IN THE WARNED AREA INCLUDE...
  EVANSVILLE...NEWBURGH...HENDERSON AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.

&&

LAT...LON 3786 8711 3778 8740 3782 8758 3790 8760
      3801 8765 3807 8715
TIME...MOT...LOC 2359Z 007DEG 30KT 3802 8736
WIND...HAIL 70MPH 1.00IN

$$
1 follow-up statement
461 
WWUS53 KPAH 010005
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
705 PM CDT TUE JUL 31 2012

INC147-163-173-KYC059-101-010030-
/O.CON.KPAH.SV.W.0343.000000T0000Z-120801T0030Z/
VANDERBURGH IN-SPENCER IN-WARRICK IN-DAVIESS KY-HENDERSON KY-
705 PM CDT TUE JUL 31 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WARRICK...SOUTHWESTERN SPENCER AND SOUTHERN VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND NORTHEASTERN HENDERSON AND NORTHWESTERN
DAVIESS COUNTIES IN NORTHWEST KENTUCKY UNTIL 730 PM CDT...

AT 705 PM CDT...TRAINED STORM SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING GOLF BALL SIZE HAIL BETWEEN CHANDLER AND NEWBURGH. AND 
THIS STORM HAS A HISTORY DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  
THIS STORM WAS LOCATED JUST NORTH OF NEWBURGH...MOVING SOUTH AT 35 
MPH...DIRECTLY TOWARD NEWBURGH! TAKE COVER NOW!

LAT...LON 3786 8711 3778 8740 3782 8758 3790 8760
      3801 8765 3807 8715
TIME...MOT...LOC 0005Z 007DEG 30KT 3797 8738
WIND...HAIL 70MPH 1.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:18 PM CDT, 41 minutes earlier.

Area forecast discussion, Jul 31, 6:18 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
618 PM CDT TUE JUL 31 2012

.UPDATE...
ISSUED AT 618 PM CDT TUE JUL 31 2012

UPDATED AVIATION SECTION FOR 00Z TAF ISSUANCE

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT)
ISSUED AT 327 PM CDT TUE JUL 31 2012

MOST 12Z MODELS HAVE DIFFICULTY GENERATING CONVECTION WITH THE
WEAK COLD FRONT MOVING THROUGH THE AREA TONIGHT. DECIDED TO KEEP A
BAND OF VERY SLIGHT POPS NEAR THE FRONT THROUGH THE NIGHT AS IT
MOVES SOUTHWARD THROUGH THE AREA. WILL FOCUS SLIGHT POPS OVER
SOUTHEAST MISSOURI ON WEDNESDAY...AS THE FRONT ONLY OOZES THROUGH
THAT AREA.

OF BIGGER CONCERN WEDNESDAY WILL BE THE AMOUNT OF DRYING/COOLING
ASSOCIATED WITH THE FRONT. LOOKING AT METARS THIS AFTERNOON BEHIND
THE FRONT...IT DOES NOT LOOK LIKE SIGNIFICANT DRYING IS LIKELY TO
REACH THE AREA...LET ALONE SOUTHEAST MISSOURI. GENERALLY HELD UP
DEWPOINTS ALONG THE FRONT TONIGHT AND THROUGH THE DAY WEDNESDAY.

WITH THE FRONT MOVING THROUGH AND COOLER THAN EXPECTED TEMPERATURES
THIS AFTERNOON...SHADED HIGHS DOWN JUST A BIT FOR WEDNESDAY. HEAT
INDICES OVER THE SOUTHERN HALF OF THE SOUTHEAST MISSOURI ARE
FORECAST TO REACH UP TO AROUND 108...BUT LACK OF CONFIDENCE IN
BOTH TEMPERATURE AND DEWPOINT FORECASTS PRECLUDES THE ISSUANCE OF A
SMALL HEAT ADVISORY AT THIS TIME. WILL CONTINUE TO HIGHLIGHT IN
THE HWO.

WEDNESDAY NIGHT SHOULD BE DRY AND A BIT COOLER WITH DRIER AIR
FILTERING INTO THE REGION. THE NAM IS ALONE IN SWEEPING CONVECTION
EASTWARD THROUGH THE AREA THROUGH THE DAY ON THURSDAY. DECIDED TO
FAVOR THE GFS SOLUTION FOR THURSDAY WITH SOME SCATTERED CONVECTION
POSSIBLY REACHING SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS IN THE
AFTERNOON. FOR THURSDAY NIGHT...SPREAD SLIGHT POPS EASTWARD THROUGH
THE ENTIRE AREA...AND CONFINED LOW CHANCE POPS TO SOUTHEAST
MISSOURI.

TEMPERATURES ON THURSDAY WILL LIKELY REACH THE UPPER 90S...BUT NOT
AS HIGH AS THE RAW NAM12 DATA WOULD SUGGEST. MID 90S ARE FORECAST
IN THE FAR WEST DUE TO INCREASED CLOUD COVER EXPECTED THERE. THERE
SHOULD BE QUITE A DEWPOINT GRADIENT FROM EAST TO WEST ACROSS THE
REGION THURSDAY. OVER THE WESTERN HALF OF THE AREA...HEAT INDICES
ARE FORECAST TO REACH 100 TO 104...BUT CONFIDENCE IN BOTH
TEMPERATURE AND DEWPOINTS CONTINUES TO BE QUITE LOW.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 327 PM CDT TUE JUL 31 2012

WITH THE EXTENDED PORTION OF THIS FORECAST PACKAGE...MORE
SIGNIFICANT EMPHASIS WAS PLACED ON THE ECMWF/GEM...AKA CANADIAN
SOLUTION. THE GFS SOLUTION WAS DISCOUNTED WITH THIS PACKAGE.

AT THE BEGINNING OF THIS PERIOD THE UPPER AIR PATTERN SHIFTS FROM
STRONG NORTHWEST FLOW TO MORE ZONAL FLOW...WITH THICKNESSES
INCREASING WITH WEAK RIDGING LATE FRIDAY NIGHT INTO SATURDAY. DURING
THIS TIME...THE POPS/WEATHER IS SHIFT NORTHEAST INTO PARTS OF
SOUTHEAST ILLINOIS...SOUTHWEST INDIANA AND THE PENNYRILE REGION OF
WEST KENTUCKY.

AS ADVERTISED WITH THE MONDAY FORECAST PACKAGE...A STRONGER...BUT
LOW AMPLITUDE SHORTWAVE /NOW BECOMING A CLOSED LOW/ MOVES ACROSS THE
UPPER MIDWEST INTO THE GREAT LAKES SATURDAY NIGHT INTO SUNDAY. THIS
FEATURE SHARPENS THE BAROCLINIC ZONE AND FRONTAL BOUNDARY ALONG THE
MIDDLE MISSISSIPPI VALLEY. THIS PLACES THE HIGHEST POPS/WEATHER
ACROSS THE SOUTHEAST HALF OF THE WFO PAH FORECAST AREA /MAINLY SERN
IL...SW IN AND W KY/ FOR THE REMAINDER OF THE WEEKEND /SUNDAY/. HAD
ORIGINALLY CONSIDERED LIKELY POPS DURING THIS TIME PERIOD...BUT KEPT
IN HIGH CHANCE CATEGORY FOR NOW.

NEXT MONDAY WILL SERVE AS A TRANSITIONAL DAY FOR DECREASING
POPS/WEATHER FROM NORTHWEST TO SOUTHEAST...AS THE MEAN
TROUGH/SURFACE FRONT WORKS THROUGH THE WFO PAH FORECAST AREA. BY
MONDAY NIGHT AND FOR THE REMAINDER OF THE FORECAST PERIOD...DRY
WEATHER SHOULD BE THE RULE.

GIVEN THE PERSISTENT WARM AND MOIST SOUTH...SOUTHWESTERLY FLOW FROM
FRIDAY THROUGH SUNDAY...TEMPERATURES WILL CONTINUE TO REMAIN ABOVE
NORMAL...ESPECIALLY OUTSIDE THOSE AREAS WITH THE HIGHEST POPS AND
WEATHER.

THE HIGHEST HEAT INDEX VALUES...RANGING BETWEEN 100 TO 105 DEGREES
EACH AFTERNOON...WILL LIKELY BE CONFINED TO SOUTHEAST MISSOURI...THE
EXTREME SOUTHERN TIP OF SOUTHERN ILLINOIS AND PARTS OF WEST KENTUCKY
BETWEEN FRIDAY AND SUNDAY. SOME RELIEF FROM THE HEAT SHOULD RETURN
NEXT MONDAY AND TUESDAY.

&&

.FIRE WEATHER...
ISSUED AT 327 PM CDT TUE JUL 31 2012

MAIN CONCERN FOR LATE WEDNESDAY AND THURSDAY AFTERNOONS WILL BE
MINIMUM DAYTIME RELATIVE HUMIDITY ALONG THE SOUTHEAST MISSOURI
FOOTHILLS...SOUTHERN ILLINOIS/ NORTH OF THE SHAWNEE NATIONAL
FOREST/...AND PARTS OF SOUTHWEST INDIANA AND NORTHWEST KENTUCKY.
RELATIVE HUMIDITY VALUES MAY FALL BETWEEN 20 AND 30 PERCENT IN THESE
AREAS...HELPING TO DRY OUT SHORT TERM FUELS WHETTED BY RECENT RAINS.
TRANSPORT WINDS AND 20 FOOT WINDS WILL REMAIN QUITE LIGHT
/DEFINITELY AT OR BELOW 15 MPH AT THE PEAK/...SO ANY ELEVATED FIRE
DANGER/WILDFIRE CONCERNS BASED ON WEATHER CONDITIONS SHOULD BE AT A
MINIMUM.

BEYOND THURSDAY...RELATIVE HUMIDITY VALUES SHOULD REMAIN ELEVATED TO
PRECLUDE AND CONCERNS ASSOCIATED WITH RELATIVE HUMIDITY VALUES
REACHING CRITICAL THRESHOLDS.

&&

.AVIATION...
ISSUED AT 618 PM CDT TUE JUL 31 2012

CLUSTER OF STORMS MOVING SOUTHWARD ACROSS SOUTHWEST INDIANA WILL
POSE SIGNIFICANT AVIATION CONCERNS AT KEVV/KOWB EARLY THIS EVENING.
STRONGEST STORM CORES ARE FORECAST TO REMAIN NORTH AND EAST OF THE
TAF SITES...BUT GUSTY OUTFLOW WINDS WILL BE LIKELY. RAPID CHANGES IN
WIND SPEED AND DIRECTION ARE EXPECTED. THE OUTFLOW BOUNDARY FROM THE
STORMS WILL MOVE SOUTHWEST TONIGHT...POTENTIALLY CAUSING ISOLATED
STORMS AFTER MIDNIGHT AS FAR SW AT KPAH/KCGI. POTENTIAL IS TOO LOW
TO MENTION IN TAFS AT THIS TIME. SOME FOG IS POSSIBLE LATE AT NIGHT
AND EARLY IN THE MORNING AS SKIES BECOME CLEAR WITH LIGHT WINDS. ON
WEDNESDAY...A FEW CUMULUS CLOUDS WILL FORM IN THE MORNING.
OTHERWISE...NO AVIATION CONCERNS AFTER THE FOG DISSIPATES.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...DRS
LONG TERM....SMITH
FIRE WEATHER...SMITH
AVIATION...MY
Hazardous weather outlook, Jul 31, 4:03 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
403 PM CDT TUE JUL 31 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
403 PM CDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST ALONG THE INTERSTATE
64 CORRIDOR LATE THIS AFTERNOON. SLIGHT CHANCES WILL SLOWLY SAG
SOUTHWARD THROUGH THE ENTIRE AREA THROUGH THE NIGHT TONIGHT...AS A
COLD FRONT MOVES SOUTH INTO THE REGION. DAMAGING WINDS WILL BE A
CONCERN LATE THIS AFTERNOON AND EARLY THIS EVENING...MAINLY OVER
SOUTHWEST INDIANA. OTHERWISE...LOCALLY HEAVY RAINFALL WILL BE THE
PRIMARY CONCERN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST MAINLY FOR SOUTHEAST
MISSOURI AND WEST KENTUCKY WEDNESDAY...AND THEN OVER SOUTHEAST
MISSOURI AND SOUTHWEST ILLINOIS ON THURSDAY. DAMAGING WINDS WILL
BE THE PRIMARY CONCERN ALONG WITH LOCALLY HEAVY RAINFALL.

HEAT INDICES MAY APPROACH 105 DEGREES OVER PORTIONS OF SOUTHEAST
MISSOURI WEDNESDAY AFTERNOON...BUT MOST AREAS SHOULD STAY UNDER
100. HEAT INDICES OF 100 TO 105 WILL SPREAD NORTH AND EAST TO
COVER MUCH OF SOUTHERN ILLINOIS AND THE PURCHASE AREA OF WEST
KENTUCKY ON THURSDAY.

THE HIGHEST HEAT INDEX VALUES FRIDAY THROUGH SUNDAY WILL RANGE BETWEEN
100 TO 105 DEGREES EACH AFTERNOON...AND WILL LIKELY BE CONFINED
TO SOUTHEAST MISSOURI...THE EXTREME SOUTHERN TIP OF SOUTHERN
ILLINOIS AND PARTS OF WEST KENTUCKY.

A CHANCE OF THUNDERSTORMS IS FORECAST EACH DAY FROM FRIDAY
THROUGH SUNDAY...AND A SMALL CHANCE MAY EVEN LINGER INTO MONDAY. A
STRAY AFTERNOON THUNDERSTORM MAY BRIEFLY PULSE UP TO NEAR SEVERE
LEVELS EACH DAY...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DRS

In the hours before

Local storm report, Jul 31, 6:28 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
628 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             OAKLAND CITY            38.34N 87.35W
07/31/2012  M1.75 INCH       GIBSON             IN   TRAINED SPOTTER

&&

JAYSONW
Local storm report, Jul 31, 6:29 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
629 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             OAKLAND CITY            38.34N 87.35W
07/31/2012  E2.75 INCH       GIBSON             IN   LAW ENFORCEMENT

            UNKNOWN NUMBER OF INJURIES AT A PARADE...REPORTED BY
            COUNTY 911

&&

MY
Local storm report, Jul 31, 6:38 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
638 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     2 S OAKLAND CITY        38.31N 87.35W
07/31/2012                   GIBSON             IN   TRAINED SPOTTER

            REPORTS OF TREE DAMAGE...SOME UPROOTED AND SOME SNAPPED.
            PARTOF A ROOF ON THE HIGHWAY...AND OTHER BUILDINGS WITH
            STRUCTURAL DAMAGE. THUNDERSTORMS WINDS ESTIMATED BETWEEN
            70 AND 80 MPH.

&&

JAYSONW
Local storm report, Jul 31, 6:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     TSTM WND DMG     OAKLAND CITY            38.34N 87.35W
07/31/2012                   GIBSON             IN   LAW ENFORCEMENT

            TREE DOWN ON A TRAILER WITH RESIDENTS STILL INSIDE.
            SPOTTER ESTIMATED WINDS OVER 60 MPH.

&&

MY
Local storm report, Jul 31, 6:52 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
652 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             2 W LYNNVILLE           38.20N 87.35W
07/31/2012  E1.75 INCH       WARRICK            IN   TRAINED SPOTTER

            3 TO 5 INCH TREE LIMBS DOWN

&&

RST
Local storm report, Jul 31, 6:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
656 PM CDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     1 E MACKEY              38.25N 87.37W
07/31/2012                   GIBSON             IN   TRAINED SPOTTER

            LARGE BARN BLOWN DOWN...MULTIPLE TREES SNAPPED AND
            UPROOTED...DEBRIS BLOCKING ROADS...SHINGLES OFF HOUSES

&&

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 5:14 PM CDTSevere Thunderstorm WarningPAHPike46 min
Jul 31, 5:57 PM CDTSevere Thunderstorm WarningPAHGibson, Pike48 min
Jul 31, 6:25 PM CDTSevere Thunderstorm WarningPAHGibson, Pike, Vanderburgh, Warrick65 min
Jul 31, 6:29 PM CDTTornado WarningPAHGibson, Pike, Vanderburgh, Warrick31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.